# SDR UIEA2024030100140

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 1317
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHTS L5735, L1853 AND L1854 LAMP BROKEN( EMERGENCY LIGHTS L5735, L1853 AND L1854 LAMP REPLACED AND TEST IS NORMAL IAW AMM 33-51-00 )
